# SDR AALA2020021859004

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 19,879 hours, 7,737 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL DISPLAYED. MAINTENANCE FOUND R1 DOOR DAMPER LOW AND SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00-614-001-A.
